# SDR DALA13034010951

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 61,741 hours, 45,985 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 256-275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND INADEQUATE SCREW HOLES ON LONGERONS 1 AND 2 LT FROM STA Y=256 TO 275. (FCS) REF (T0 286313) (CARD 204 ZONE 58). LONGERONS 1 & 2 WERE REMOVED, NR 1 FROM STA 256 TO 320 AND NR 2 FROM STA 256 TO 275, NEW LONGERONS AND REPAIR SPLICES WERE INSTALLED IAW SRM 53-02, FIG 18 AM DELTA ID RII COMPLETED.
